Integration by parts without differentiation



Downloads per month over past year

Muñoz, Vicente (2012) Integration by parts without differentiation. Mathematics Magazine, 85 (3). pp. 211-213. ISSN 1930-0980

Official URL:


We prove the classical integration-by-parts formula without using differentiation. This provides an elementary illustration that integration by parts is valid for many non-differentiable functions. The proof is simple and accessible to undergraduates.

Item Type:Article
Uncontrolled Keywords:integration by parts
Subjects:Sciences > Mathematics > Functions
Sciences > Mathematics
ID Code:21337
Deposited On:13 May 2013 12:37
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page